Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar and Gabapentin? b2chica

Posted by Beckett on March 5, 2012, at 17:07:45

In reply to Buspar and Gabapentin?, posted by b2chica on March 5, 2012, at 15:20:45

I think you can take them together, however, if you can't ask your doctor, then ask your pharmacist.

Btw, it's best to taper the gabapentin at any rate, you know that, right? Discontinuing suddenly can lead to discontinuation symptoms. I don't know if they are life endangering, but they can be darn scary and uncomfortable--who needs that!

Hope the buspar does the trick...fast.


__________
*call my family/
/tell them I'm lost on the sidewalk

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beckett thread:1012440
URL: http://www.dr-bob.org/babble/20120302/msgs/1012452.html